# SDR QXEA200301555

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 15,165 hours, 21,069 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF AFTER RECEIVING A NR 2 HYD PUMP CAUTION LIGHT DURING THE TAKEOFF ROLL.  MAINTENANCE INSPECTED THE AIRCRAFT AND WAS NOT ABLE TO DUPLICATE THE DISCREPANCY.  OPERATIONAL AND SYSTEMS CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED BACK TO SERVICE.
